# SDR 2010F00163

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S52176207202
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 3RD INTERCOSTAL FROM FWD SIDE BETWEEN BEAM 3 AND 4 IS CORRODED ON OUTER SKIN FLANGE BEYOND SRM LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-25-01 REV 77.  REMOVED CORROSION FROM INTERCOSTAL IAW SRM 51-21-42 REV 77 & SRM 51-21-58 REV 77.  FOUND TO BE OUT OF LIMITS IAW SRM 52-11-00 FIG 301 ITEM 3(C) REV 77.   MATCH DRILLED NEW INTERCOSTAL EXISTING STRUCTURE.   INSTALLED NEW INTERCOSTAL IAW SRM 51-25-01 REV 77 & SRM 51-25-04 REV 77.
